# SDR AALA201909259002

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 1,620 hours, 510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT OVER L3 DOOR INOPERATIVE. FOUND LIGHT MISWIRED BACKWARDS SWAPPED WIRES AND EMERGENCY LIGHTS CHECK NORMAL AT THIS TIME IAW AMM 33-51-11-400-001-A.
